MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION IV FAT EMULSION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION IV FAT EMULSION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2R1145
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a non-dehp iv fat emulsion administration set leaked from the drip chamber.This was identified before use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: two (2) devices were received for evaluation.A visual inspection was performed using the naked eye and no defects were observed.Functional tests including pressure test and clear passage under water tests were performed and the results were not satisfactory; a leak between the assembly of the tubing into the drip chamber was observed on both samples.A dimensional test was performed, at the tubing and the results were according to specification.The reported condition was verified on both samples.The cause of the condition was determined to be either an improper manual assembly, an incorrect amount of solvent or an incorrect assembly method during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
IV FAT EMULSION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16488943
Report Number1416980-2023-00854
Device Sequence Number5659911
Product Code FPA
UDI-Device Identifier00085412565620
UDI-Public(01)00085412565620
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/02/2023
Device Catalogue Number2R1145
Device Lot NumberR21G01065
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer04/02/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown